Spectral Properties of Non-Self-Adjoint Perturbations for a Spectral Problem with Involution
Asylzat A. Kopzhassarova,
Alexey L. Lukashov and
Abdizhakhan M. Sarsenbi
Abstract and Applied Analysis, 2012, vol. 2012, 1-5
Abstract:
Full description of Riesz basis property for eigenfunctions of boundary value problems for first order differential equations with involutions is given.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/590781.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/590781.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:590781
DOI: 10.1155/2012/590781
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().